# SDR SWAA2015083143361

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,483 hours, 48,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 61620468
- Part serial: 0824A
- Condition: Missing
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE, METAL CLIP MISSING.  R & R SLIDE IAW MT.
